Differential and Integral Equations

On multiple solutions for nonlocal fractional problems via $\nabla$-theorems

Giovanni Molica Bisci, Dimitri Mugnai, and Raffaella Servadei

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


The aim of this paper is to prove multiplicity of solutions for nonlocal fractional equations modeled by $$ \left\{ \begin{array}{ll} (-\Delta)^s u-\lambda u=f(x,u) & {\mbox{ in }} \Omega\\ u=0 & {\mbox{ in }} \mathbb R^n\setminus \Omega\,, \end{array} \right. $$ where $s\in (0,1)$ is fixed, $(-\Delta)^s$ is the fractional Laplace operator, $\lambda$ is a real parameter, $\Omega\subset \mathbb R^n$, $n>2s$, is an open bounded set with continuous boundary and nonlinearity $f$ satisfies natural superlinear and subcritical growth assumptions. Precisely, along the paper, we prove the existence of at least three non-trivial solutions for this problem in a suitable left neighborhood of any eigenvalue of $(-\Delta)^s$. For this purpose, we employ a variational theorem of mixed type (one of the so-called $\nabla$-theorems).

Article information

Differential Integral Equations, Volume 30, Number 9/10 (2017), 641-666.

First available in Project Euclid: 27 May 2017

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J20: Variational methods for second-order elliptic equations 35S15: Boundary value problems for pseudodifferential operators 47G20: Integro-differential operators [See also 34K30, 35R09, 35R10, 45Jxx, 45Kxx] 45G05: Singular nonlinear integral equations


Molica Bisci, Giovanni; Mugnai, Dimitri; Servadei, Raffaella. On multiple solutions for nonlocal fractional problems via $\nabla$-theorems. Differential Integral Equations 30 (2017), no. 9/10, 641--666. https://projecteuclid.org/euclid.die/1495850422

Export citation